Advil Liqui-Gels Minis Pain Reliever/Fever Reducer Ibuprofen Liquid Filed Capsules 200mg Perspective: front
Hover to Zoom
Advil Liqui-Gels Minis Pain Reliever/Fever Reducer Ibuprofen Liquid Filed Capsules 200mg Perspective: left
Hover to Zoom
Advil Liqui-Gels Minis Pain Reliever/Fever Reducer Ibuprofen Liquid Filed Capsules 200mg Perspective: right
Hover to Zoom
Advil Liqui-Gels Minis Pain Reliever/Fever Reducer Ibuprofen Liquid Filed Capsules 200mg Perspective: front
Advil Liqui-Gels Minis Pain Reliever/Fever Reducer Ibuprofen Liquid Filed Capsules 200mg Perspective: left
Advil Liqui-Gels Minis Pain Reliever/Fever Reducer Ibuprofen Liquid Filed Capsules 200mg Perspective: right

Advil Liqui-Gels Minis Pain Reliever/Fever Reducer Ibuprofen Liquid Filed Capsules 200mg

20 ctUPC: 0030573176920
Purchase Options
Located in Aisle 17

Product Details

Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold. Advil Liqui-Gels Minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you’re looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui-Gels Minis to your shopping cart today.

We understand that there is a lot of confusion about taking Ibuprofen at this time. Currently, there is no scientific evidence that directly links the use of Ibuprofen or NSAIDs with worsened outcomes in patients suffering from COVID-19 infection. If you have concerns about taking products containing Ibuprofen, please consult your doctor.

Nutrition Information

Nutrition Facts
1.0 servings per container
Serving size
Amount per serving
Calories
% Daily value*
Calcium0mg0%
Iron0mg0%
Vitamin A0International Unit0%
Vitamin C0mg0%
*The % Daily Value (DV) tells you how much a nutrient in a serving of food contributes to a daily diet. 2,000 calories a day is used for general nutrition advice.

Ingredients
Active Ingredient : ( In Each Capsule ) : Purpose : Solubilized Ibuprofen ( Nsaid ) * : Pain Reliever/fever Reducer ( Present , as : The Free Acid and Potassium Salt ) * , Nonsteroidal Anti-inflammatory Drug . Inactive Ingredients : Green 3 , Gelatin , Medium-chain Triglycerides , Pharmaceutical Ink , Polyethylene Glycol , Potassium Hydroxide , Purified Water , Sorbitol Sorbitan Solution .

Allergen Info
Free from Does Not Contain Declaration Obligatory Allergens.

Disclaimer
Actual product packaging and materials may contain additional and/or different ingredient, nutritional, or proper usage information than the information displayed on our website. You are responsible ... Read More

Similar Items

You May Also Like